# SDR USAASB01120

- Difficulty date: April 29, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2714 - ON CLIMB-OUT FROM TPA, THE RT MLG RED LIGHT ILLUMINATED.  CREW CYCLED GEAR.  WITH GEAR HANDLE UP, BOTH MLG RED LIGHTS ILLUMINATED.  WITH GEAR HANDLE IN OFF, THE LT MLG CAME DOWN AND WENT GREEN WHILE NLG AND RT MLG STAYED OFF.  WITH GEAR HANDLE IN DOWN POSITION, ALL THREE GEAR INDICATIONS WERE GREEN.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED MLG EXTENSION AND RETRACTION TEST. CYCLED GEAR REPEATEDLY.  COMPLETELY LUBED LT AND RT MLG.  ALSO, FOUND RT MLG RED INDICATION ON P2-3 PANEL JAMMED IN SOCKET. REMOVED AND REPLACED LIGHT ASSEMBLY.  CYCLED ALL GEAR AGAIN.  OPS CHECK NORMAL.  (M)
